# SDR SWAA2021051217173

- Difficulty date: September 19, 2020
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 25,873 hours, 11,594 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skate Angle
- Condition: Damaged
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SKATE ANGLE AT STA. 1016 HAS WEAR DAMAGE ON INBOARD AND OUTBOARD SURFACES ( FWD SKATE ANGLE) / REMOVED AND REPLACED L/H FWD SKATE ANGLER PER ARM 51-40-02
